# SDR UIEA2019100105609

- Difficulty date: September 28, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,785 hours, 19,572 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO FIRE WARNING ON THE GROUND.  PERFORMED FWD CARGO FIRE WARNING I.A.W AMM 26-16-00.  NO DEFECTS NOTED.
